Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 289349, 9 pages
Research Article

Stability of a Mathematical Model of Malaria Transmission with Relapse

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China

Received 6 December 2013; Accepted 10 January 2014; Published 27 February 2014

Academic Editor: Weiming Wang

Copyright © 2014 Hai-Feng Huo and Guang-Ming Qiu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hai-Feng Huo and Guang-Ming Qiu, “Stability of a Mathematical Model of Malaria Transmission with Relapse,” Abstract and Applied Analysis, vol. 2014, Article ID 289349, 9 pages, 2014. doi:10.1155/2014/289349